What to do at night when bub (12months) is in pain from immunisation

Grace - posted on 11/09/2015 ( 4 moms have responded )

3

0

1

Hello, this is the first time I'm using this sort of forum with other mothers so it is a bit strange.... but really appreciate the opportunity to share my thoughts and seek for yours.

The past five days I have been struggling with my decision of giving my 1 year old his 12 months immunisation shots as he have had major reactions since receiving his shots. His reactions included vomiting, fever, screaming (he is normally placid and easy going), restlessness, extra clinging, not eating, not be able to sleep through the night (lying down seemed to be causing more pain), spasm (the doctors believed it was convulsion), and red spots have broken out all over his body.

I am concern that all the shots he have been receiving (we deferred his shots till he was six months) may bring on autism,epileptic or seizure. Should i be concern and is anyone else having similar problems?

The Australian medical doctors are ALL pro immunisation and there is little discussion if any regarding the side effects of these shots and alternative preventions. My partner and i are frustrated and angry that we are putting our child through unnecessary pain and possibly serious side effects as the result of caving into this 'bullied' medical system.

Would love to hear your thoughts and advice on how i can help my little boy through this tough stage.

4 Comments

View replies by

Shasta - posted on 11/10/2015

10

0

4

My 10 month old has received all of his vaccinations and never had a problem. Slight fever is normal as is soreness at the injection site. I usually head this off by giving him some children's Tylenol BEFORE even going to get his shots. However, last month, our doctor kind of talked me into giving him a flu shot. He reacted horribly to this one. He ran a fever of 103 for several days, even with receiving Tylenol, he screamed and cried, his whole body turned bright red, he was vomiting and had diarrhea. We ended up having to take him to the E.R. Even after all of this, our doctor suggested that we bring him back in for a follow-up flu shot! I said, absolutely not! As the mother, you know best. Good luck!

Sarah - posted on 11/10/2015

8,728

0

21

Some vaccines to cause a mild fever or your child to have pain in the area of the injection, but rarely to the severity you describe. No matter how pro-vaccine your doctor may be, it is your decision. I do think vaccinations are important as long as the benefit of giving the injection is greater than the risks.

Grace - posted on 11/09/2015

3

0

1

Thanks Sarah. I will look into that. I have been advised to have hub see his paedi to have it check out too.

Sarah - posted on 11/09/2015

8,728

0

21

I personally am pro-vaccine. However, you need to figure out what is going on with your child before you continue. Is he allergic to the preservatives? It is not typical to have a severe reaction to a vaccine; especially as you describe. Perhaps a visit to an immunologist is in order before you give any more shots.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms